question-icon

I have taken dexona and ciplactin from 2010 - 2014

default
Posted on Thu, 10 Jan 2019
Question: I have taken dexona and ciplactin from 2010 - 2014 without any knowledge just to gain weight. At that time normal person like wasn’t having much awareness about this on google or other sources...Still I know I made blunder and I’m paying the cost for that...from 2014 I’ve stopped it as soon as I got to know its steroid and its negative effects...I’m still facing digestion issues, anxiety, mood swing, weakness in skin bone muscle hair eyes etc. From all the questions related to it all doctors are explaining it what these both meds are but for God sake please someone tell me what needs to be done to overcome from this loss/trouble...i need my old days back please help
doctor
Answered by Dr. Varinder Joshi (2 hours later)
Brief Answer:
relax

Detailed Answer:
Welcome to ' Ask a doctor service ' ,
It was a very wise decision to stop these drugs .
As a fact , withdrawal from these cause symptoms but these do not persist for 4 years .
I have seen such patients who took steroids on advise of some quacks .
Now , lets come to symptoms .
As you were taking steroids , you may be having some gut infection , so please undergo stool examination in lab .
Start any over the counter probiotic .
For , low energy or muscle pains , start any over the counter multivitamins multimineral combination .
Take well balanced diet .
Start meditation and deep breathing exercises .
If anxiety is more , you may take antianxiety drug as tab clonazepam half in morning and one at night .
But these are to be taken for 6 weeks only .
I think , your problems will be taken care with these tips .
If you need any further help , you can come back via follow up question .
With Regards , Dr Varinder Joshi .

Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Varinder Joshi

General & Family Physician

Practicing since :1999

Answered : 2792 Questions

premium_optimized

The User accepted the expert's answer

Share on
I have taken dexona and ciplactin from 2010 - 2014

Brief Answer: relax Detailed Answer: Welcome to ' Ask a doctor service ' , It was a very wise decision to stop these drugs . As a fact , withdrawal from these cause symptoms but these do not persist for 4 years . I have seen such patients who took steroids on advise of some quacks . Now , lets come to symptoms . As you were taking steroids , you may be having some gut infection , so please undergo stool examination in lab . Start any over the counter probiotic . For , low energy or muscle pains , start any over the counter multivitamins multimineral combination . Take well balanced diet . Start meditation and deep breathing exercises . If anxiety is more , you may take antianxiety drug as tab clonazepam half in morning and one at night . But these are to be taken for 6 weeks only . I think , your problems will be taken care with these tips . If you need any further help , you can come back via follow up question . With Regards , Dr Varinder Joshi .